American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] A. Nagel, F. Ricci and E. M. Stein. Fundamental solutions and harmonic analysis on nilpotent groups. Bull. Amer. Math. Soc. 23 (1990) 139-144. MR 1026972.
Abstract, references, and article information
View Article: PDF

[2] P. Deift, L. C. Li, T. Nanda and C. Tomei. The Toda flow on a generic orbit is integrable. Bull. Amer. Math. Soc. 11 (1984) 367-368. MR 752800.
Abstract, references, and article information
View Article: PDF

[3] L. Auslander and R. Tolimieri. A matrix free treatment of the problem of Riemann matrices. Bull. Amer. Math. Soc. 5 (1981) 263-312. MR 628660.
Abstract, references, and article information
View Article: PDF

[4] Dinakar Ramakrishnan. A regulator for curves via the Heisenberg group. Bull. Amer. Math. Soc. 5 (1981) 191-195. MR 621888.
Abstract, references, and article information
View Article: PDF

[5] D. Fried, W. Goldman and M. W. Hirsch. Affine manifolds and solvable groups. Bull. Amer. Math. Soc. 3 (1980) 1045-1047. MR 585187.
Abstract, references, and article information
View Article: PDF

[6] L. Auslander and R. Tolimieri. Is computing with the finite Fourier transform pure or applied mathematics?. Bull. Amer. Math. Soc. 1 (1979) 847-897. MR 546312.
Abstract, references, and article information
View Article: PDF

[7] A. Hulanicki. Commutative subalgebra of $L^1 \left(G \right)$ associated with a subelliptic operator on a Lie group $G$. Bull. Amer. Math. Soc. 81 (1975) 121-124. MR 0358229.
Abstract, references, and article information
View Article: PDF

[8] Frederick W. Keene. $L_2$-representations and a Plancherel-type theorem for parabolic subgroups. Bull. Amer. Math. Soc. 81 (1975) 117-120. MR 0354938.
Abstract, references, and article information
View Article: PDF

[9] Peter R. Mueller-Roemer. Contracting extensions and contractible groups. Bull. Amer. Math. Soc. 79 (1973) 1264-1269. MR 0328475.
Abstract, references, and article information
View Article: PDF

[10] Louis Auslander. An exposition of the structure of solvmanifolds. Part I: Algebraic theory. Bull. Amer. Math. Soc. 79 (1973) 227-261. MR 0486307.
Abstract, references, and article information
View Article: PDF

[11] Richard Tolimieri. On the Selberg condition for subgroups of solvable Lie groups. Bull. Amer. Math. Soc. 77 (1971) 584-586. MR 0291355.
Abstract, references, and article information
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1